# SDR DALA2018092545749

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 59,275 hours, 21,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4642496) DURING INSPECTION FOUND ROW 15DEF EMERGENCY LIGHT INOPERATIVE. FOUND CONNECTOR UNDER SEAT 15F UNPLUGGED (SM46). RESECURED CONNECTOR. NOW LIGHT OPS CHECKS NORMAL.
